Finite determinacy of dicritical singularities in ( 2 ,0)
Annales de l'Institut Fourier, Volume 57 (2007) no. 2, pp. 673-691.

For germs of singularities of holomorphic foliations in ( 2 ,0) which are regular after one blowing-up we show that there exists a functional analytic invariant (the transverse structure to the exceptional divisor) and a finite number of numerical parameters that allow us to decide whether two such singularities are analytically equivalent. As a result we prove a formal-analytic rigidity theorem for this kind of singularities.

Nous montrons l’existence d’un invariant analytique fonctionnel (la structure transverse au diviseur exceptionnel) et d’un nombre fini de paramètres numériques associés aux germes de feuilletages holomorphes dans ( 2 ,0) qui ne présentent pas de singularités après un éclatement. Ceux-ci permettent de décider si deux telles singularités sont analytiquement équivalentes. On dérive ensuite un théorème de rigidité formelle-analytique pour ce type de singularité.

DOI: 10.5802/aif.2271
Classification: 32S65, 37F75
Keywords: Dicritical singularities, holomorphic singular foliations
Mot clés : singularités dicritiques, feuilletages holomorphes singuliers
Calsamiglia-Mendlewicz, Gabriel 1

1 Universidade Federal Fluminense Departamento de Matemática Aplicada Rua Mário Santos Braga S/N 24020-140 Niterói Rio de Janeiro (Brasil)
@article{AIF_2007__57_2_673_0,
     author = {Calsamiglia-Mendlewicz, Gabriel},
     title = {Finite determinacy of dicritical singularities in $(\mathbb{C}^2,0)$},
     journal = {Annales de l'Institut Fourier},
     pages = {673--691},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {2},
     year = {2007},
     doi = {10.5802/aif.2271},
     mrnumber = {2310954},
     zbl = {1135.32033},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2271/}
}
TY  - JOUR
AU  - Calsamiglia-Mendlewicz, Gabriel
TI  - Finite determinacy of dicritical singularities in $(\mathbb{C}^2,0)$
JO  - Annales de l'Institut Fourier
PY  - 2007
SP  - 673
EP  - 691
VL  - 57
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2271/
DO  - 10.5802/aif.2271
LA  - en
ID  - AIF_2007__57_2_673_0
ER  - 
%0 Journal Article
%A Calsamiglia-Mendlewicz, Gabriel
%T Finite determinacy of dicritical singularities in $(\mathbb{C}^2,0)$
%J Annales de l'Institut Fourier
%D 2007
%P 673-691
%V 57
%N 2
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2271/
%R 10.5802/aif.2271
%G en
%F AIF_2007__57_2_673_0
Calsamiglia-Mendlewicz, Gabriel. Finite determinacy of dicritical singularities in $(\mathbb{C}^2,0)$. Annales de l'Institut Fourier, Volume 57 (2007) no. 2, pp. 673-691. doi : 10.5802/aif.2271. https://aif.centre-mersenne.org/articles/10.5802/aif.2271/

[1] Calsamiglia, G. Singularidades Dicríticas e Vizinhanças Folheadas de Superfícies de Riemann, IMPA (2005) (Ph. D. Thesis)

[2] Camacho, C.; Movasati, H.; Sad, P. Fibred neighbourhoods of curves in surfaces, J. Geom. Anal., Volume 13 (2003) no. 1, pp. 55-66 | MR | Zbl

[3] Camacho, C.; Sad, P. Invariant varieties through holomorphic vector fields, Ann. Math., Volume 115 (1982), pp. 579-595 | DOI | MR | Zbl

[4] Camacho, C.; Sad, P. Pontos singulares de equações diferenciais analíticas, 16 o Colóquio Brasileiro de Matemática, IMPA, 1987 | MR

[5] Cartan, H. Sur les fonctions de deux variables complexes, Bull. Sci. Math., Volume 54 (1930), pp. 99-116

[6] Cerveau, D.; Mattei, J.F. Formes intégrables holomorphes singulières, Astérisque, Volume 97 (1982), pp. 193 | MR | Zbl

[7] Klughertz, M. Feuilletages holomorphes à singularité isolée ayant une infinité de courbes intégrales, Université Paul Sabatier de Toulouse (1988) (Ph. D. Thesis)

[8] Mattei, J.F. Modules de feuilletages holomorphes singuliers. I. Équisingularité, Invent. Math., Volume 103 (1991), pp. 297-325 | DOI | MR | Zbl

[9] Mattei, J.F.; Moussu, R. Holonomie et intégrales premières, Ann. Sci. École Norm. Sup. (4), Volume 13 (1980), pp. 469-523 | Numdam | MR | Zbl

[10] Ortiz-Bobadilla; Rosales-Gonzalez; Voronin Rigidity theorems for generic holomorphic germs of dicritic foliations and vector fields in ( 2 ,0), Moscow Math. J., Volume 5 (2005), pp. 171-206 | MR | Zbl

[11] Rudin, W. Function theory in the unit ball of n , Grundlehren der Mathematischen Wissenschaften, Volume 241, Springer-Verlag, New York-Berlin, 1980 | MR | Zbl

[12] Sad, P.; Meziani, R. Singularités nilpotentes et intégrales premières (Preprints do IMPA, www.preprint.impa.br Nr. A415/2005)

[13] Suzuki, M. Sur les intégrales premières de certains feuilletages analytiques complexes. Fonctions de plusieurs variables complexes, III, Lecture Notes in Math., 670, Volume 394, Springer, Berlin, 1978, pp. 53-79 | MR | Zbl

[14] Teissier, B. Introduction to curve singularities, Singularity theory (Trieste, 1991) (1995), pp. 866-893 | MR | Zbl

[15] Zariski, O. Le problème des modules pour les branches planes, Centre de Math. de l’École Polytechnique, 1975 (reéd. Hermann, 1986) | MR | Zbl

Cited by Sources: